Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Small bumps on arms, legs, thighs, bleeding on scratching, rashes. History of hyperthyroidism. Causes?

Okay...I have small bumps on my forearms , front of my legs and my thighs. They are not a lot, but I have noticed when one shows, it feels itchy and that it has a sharp top to it. I scratch it and it barely bleeds but then looks like a rash . I thought it might be fleas or ugh bed bugs, but they would be every where then, right? I also was just diagnosed with hyperthyroidism and have not yet gotten on medicine. Could this be causing this?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, it is lichen urticatus ( papular urticaria). Take steroid in tappering dose for 3 to 4 weeks, take anti histaminics till itch is relieved. Apply mild steroid cream twice a day. Avoid soap bath. Avoid pruritus inducing diet.. Fish, prawns, bringel, banana, colored cold drink.. Etc. Avoid stress, tension. Hyperthyroidism may be associated with generaliged pruritus, but not with such lesions you have. Ok
Answered: Sun, 31 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor